# SDR AALA201604279005

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CHAFING ON FIRE DETECTION ELEC WIRING 2621-0020 FROM CONNECTOR 5WE1 TO CONNECTOR 473VC ON LT PYLON.  R & R FIRE DETECTION ELEC WIRING 2621-0020 IAW AMM 26-21-01 & ESPM 20-48-24.  PERFORMED OPERATIONAL TEST OF ENG BOTTLE LOW PRESS INDICATING CIRCUIT & TEST IS OK IAW AMM 26-21-00-710-002-A.
